advertisement
Question
Posted by: Sabs | 2004/12/21

Continuing Periods

Ladies I wonder if you could help me. this is my second request for help. I was on Nurestrate for 1 year 10 months. I stopped last year November. During all the time I was on Nurestrate I didnt get regular periods, they would come and go.

Untill the stopped completely. In January I started on triphasils for 2 months until March when I was diagonosed with Endometriosis, and my gyne did some lazer treatments and he said as far as he was concerned I was on my way to being healed and I must discontinue contraceptives immediatly and try to fall pregnat as soon as I can.

My periods were still absent until 4 weeks ago when they came back and they havent stopped ever since. Could it be an indication that the Injection is not effective anymore, and could my fiance and me start celebrating that finaly we can start a family of my own.

I'm scheduled for a dose of Clomid in January, since my periods where absent for a long time. but now I'm getting worried that I've lost way too much blood. And I also I get diarea when I'm on my periods. I dont know what to do, to get exercited or worried about the continuing periods. PLEASE HELP LADIES, I'M WORRIED

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I have answered your question in your previous posting. If the bleeding is heavy and ongoing, you should go back to your doctor to sort it out. If the bleeding is so heavy that you are worried about losing too much blood, then you do need to see someone about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement